# SDR DHL2003746502

- Difficulty date: June 1, 2003
- Submitted: June 11, 2003
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 55,185 hours, 30,371 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK DISCREPANCY AS FOLLOWS, N/R 54096 FUSELAGE HAS (2) DENTS BETWEEN STA 1070-1090 BETWEEN STR 17L-18L.  CUT-OUT 1 EACH DENT AREA DIM 1.0 X 1.0 IAW B-727 SRM 53-30-3 FIG 3.  EVALUATION OF SECOND DENT IS WITHIN LIMITS BY A/Y RATIO A .039 DIVIDED BY Y 1.54 = 38.46 IAW B-727 SRM 53-30-1.  FAB DOUBLER FORM 2024-T3 .071 PO 9912441 AND INSTALLED IAW B-727 SRM 53-30-3 FIG 3.
